Alert archive / Missouri / Freeze Warnings in 2007

Freeze Warning 3, NWS Kansas City, MO

April 5, 200737 counties in Missouri; 7 counties in Kansas

NWS Kansas City, MO issued this freeze warning at Apr 5, 2007, 1:57 PM CDT for 37 counties in Missouri; 7 counties in Kansas. It took effect at Apr 6, 2007, 9:00 PM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2007, 1:57 PM CDT (18:57 UTC)
In effect from
Apr 6, 2007, 9:00 PM CDT
Expired
Apr 7, 2007, 12:00 PM CDT
In force
15 hr
Issued by
NWS Kansas City, MO
All 44 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1254 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-76 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KEAX 051857
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
157 PM CDT THU APR 5 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-060300-
/O.NEW.KEAX.FZ.W.0003.070407T0300Z-070407T1700Z/
/O.CON.KEAX.FZ.W.0002.070406T0500Z-070406T1500Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
157 PM CDT THU APR 5 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CDT FRIDAY...
...FREEZE WARNING IN EFFECT FROM 10 PM FRIDAY TO 12 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM FRIDAY TO 12 PM CDT
SATURDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 10 AM CDT FRIDAY. 

THE UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE
WEEKEND. AS A RESULT...SEVERAL HOURS OF WELL BELOW FREEZING TEMPERATURES ARE
EXPECTED DURING THE OVERNIGHT AND MORNING HOURS THROUGH AT LEAST
SUNDAY. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR THE REMAINDER OF
THE WEEKEND IN FUTURE FORECASTS.

THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO
PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM
INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM
FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR
HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE
ADJACENT INDOOR PIPES.

$$

DB
7 follow-up statements
000 
WWUS73 KEAX 060233
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
933 PM CDT THU APR 5 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-061045-
/O.CON.KEAX.FZ.W.0002.070406T0500Z-070406T1500Z/
/O.CON.KEAX.FZ.W.0003.070407T0300Z-070407T1700Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
933 PM CDT THU APR 5 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM FRIDAY TO 12 PM
CDT SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. A
FREEZE WARNING REMAINS IN EFFECT FROM 10 PM FRIDAY TO 12 PM CDT
SATURDAY. 

THE UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE
WEEKEND. AS A RESULT...MOST LOCATIONS ACROSS NORTHERN AND WEST
CENTRAL MISSOURI AND EXTREME EASTERN KANSAS WILL SEE SIX OR MORE
HOURS OF BELOW FREEZING TEMPERATURES DURING THE OVERNIGHT AND
MORNING HOURS THROUGH AT LEAST SUNDAY. IN ADDITION...RECORD
LOW TEMPERATURES ARE EXPECTED FOR BOTH SATURDAY AND SUNDAY MORNINGS
IN MANY LOCATIONS. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR SUNDAY
MORNING IN FUTURE FORECASTS.

THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO
PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM
INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM
FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR
HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE
ADJACENT INDOOR PIPES.

$$

MJ
000 
WWUS73 KEAX 060901
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
401 AM CDT FRI APR 6 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-061715-
/O.CON.KEAX.FZ.W.0002.000000T0000Z-070406T1500Z/
/O.CON.KEAX.FZ.W.0003.070407T0300Z-070407T1700Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
401 AM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
12 PM CDT SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING.
A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
12 PM CDT SATURDAY. 

THE UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE
WEEKEND. AS A RESULT...MOST LOCATIONS ACROSS NORTHERN AND WEST
CENTRAL MISSOURI AND EXTREME EASTERN KANSAS WILL SEE SIX OR MORE
HOURS OF BELOW FREEZING TEMPERATURES DURING THE OVERNIGHT AND
MORNING HOURS THROUGH AT LEAST SUNDAY. IN ADDITION...RECORD LOW
TEMPERATURES ARE EXPECTED FOR BOTH SATURDAY AND SUNDAY MORNINGS
IN MANY LOCATIONS. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR
SUNDAY MORNING IN FUTURE FORECASTS.

THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO
PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM
INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM
FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR
HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE
ADJACENT INDOOR PIPES.

$$

DEROCHE
000 
WWUS73 KEAX 061458
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
958 AM CDT FRI APR 6 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-062300-
/O.EXP.KEAX.FZ.W.0002.000000T0000Z-070406T1500Z/
/O.CON.KEAX.FZ.W.0003.070407T0300Z-070407T1700Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
958 AM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
12 PM CDT SATURDAY...
...FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM
CDT SATURDAY. 

TEMPERATURES THIS MORNING HAVE RISEN OR WILL RISE TO AROUND FREEZING
BY NOON. THE UNSEASONABLY COLD TEMPERATURES WILL REMAIN OVER THE
AREA THROUGH THE WEEKEND...WITH BELOW FREEZING TEMPERATURES EXPECTED
EACH MORNING FROM NOW THROUGH AT LEAST SUNDAY MORNING. AS A
RESULT...A FREEZE WARNING IS IN EFFECT FOR TONIGHT AND FRIDAY
MORNING. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR THE REMAINDER OF
THE WEEKEND IN FUTURE FORECASTS.

THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO
PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM
INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM
FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR
HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE
ADJACENT INDOOR PIPES.



$$

DB
000 
WWUS73 KEAX 062005
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
305 PM CDT FRI APR 6 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071030-
/O.NEW.KEAX.FZ.W.0004.070408T0200Z-070408T1600Z/
/O.EXT.KEAX.FZ.W.0003.070407T0200Z-070407T1700Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
305 PM CDT FRI APR 6 2007

...FREEZE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
CDT SATURDAY...
...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 11 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 9 PM SATURDAY TO 11 AM CDT
SUNDAY. THE FREEZE WARNING IS NOW IN EFFECT FROM 9 PM THIS
EVENING TO 12 PM CDT SATURDAY. 

THE UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE
WEEKEND. AS A RESULT...SEVERAL HOURS OF WELL BELOW FREEZING TEMPERATURES ARE
EXPECTED DURING THE OVERNIGHT AND MORNING HOURS THROUGH AT LEAST
SUNDAY. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR SUNDAY NIGHT AND
EARLY MONDAY IN FUTURE FORECASTS.

THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO
PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM
INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM
FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR
HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE
ADJACENT INDOOR PIPES.


$$

DB
000 
WWUS73 KEAX 070230
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
930 PM CDT FRI APR 6 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071030-
/O.CON.KEAX.FZ.W.0003.000000T0000Z-070407T1700Z/
/O.CON.KEAX.FZ.W.0004.070408T0200Z-070408T1600Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
930 PM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 12 PM CDT SATURDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 11 AM
CDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 12 PM CDT SATURDAY. A
FREEZE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 11 AM CDT
SUNDAY. 

AN UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE
WEEKEND. EVEN THOUGH WINDS WILL REMAIN A BIT BREEZY...WITH MOSTLY
CLEAR SKIES...TEMPERATURES WILL BE BELOW THE FREEZING MARK FOR MUCH
OF TONIGHT WITH READINGS IN THE MID TO UPPER TEENS EXPECTED BY
SATURDAY MORNING. TEMPERATURES ARE EXPECTED TO AGAIN FALL BELOW
FREEZING SATURDAY EVENING AND WITH LIGHTER WINDS...DROP AS COLD AS
THE MID TO UPPER TEENS BY SUNDAY MORNING. ALTHOUGH SUNDAY NIGHT AND
EARLY MORNING MAY BE A LITTLE WARMER...WITH READINGS BELOW THE
FREEZING MARK ONCE AGAIN...WARNINGS WILL LIKELY BE ISSUED FOR THAT
TIME FRAME IN FUTURE FORECASTS.

THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO
PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM
INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM
FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR
HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE
ADJACENT INDOOR PIPES.

$$

PC
000 
WWUS73 KEAX 070905
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 AM CDT SAT APR 7 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071715-
/O.CON.KEAX.FZ.W.0003.000000T0000Z-070407T1700Z/
/O.CON.KEAX.FZ.W.0004.070408T0200Z-070408T1600Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
405 AM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
11 AM CDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY. A FREEZE
WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CDT
SUNDAY. 

AN UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE
WEEKEND. TEMPERATURES HAVE FALLEN WELL BELOW THE FREEZING MARK ACROSS
THE AREA EARLY THIS MORNING AND WILL REMAIN BELOW FREEZING THROUGH
THE LATE MORNING HOURS. TEMPERATURES ARE EXPECTED TO AGAIN FALL BELOW
FREEZING THIS EVENING AND WITH LIGHTER WINDS...DROP AS COLD AS THE
MID TO UPPER TEENS BY SUNDAY MORNING. ALTHOUGH SUNDAY NIGHT AND EARLY
MORNING MAY BE A LITTLE WARMER...WITH READINGS BELOW THE FREEZING
MARK ONCE AGAIN...WARNINGS WILL LIKELY BE ISSUED FOR THAT TIME FRAME
IN FUTURE FORECASTS.

THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO
PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM
INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM
FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR
HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE
ADJACENT INDOOR PIPES.

$$

DEROCHE
000 
WWUS73 KEAX 071651
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1151 AM CDT SAT APR 7 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-080100-
/O.EXP.KEAX.FZ.W.0003.000000T0000Z-070407T1700Z/
/O.CON.KEAX.FZ.W.0004.070408T0200Z-070408T1600Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
1151 AM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
11 AM CDT SUNDAY...
...FREEZE WARNING WILL EXPIRE AT NOON CDT TODAY...

THE FREEZE WARNING WILL EXPIRE AT NOON CDT TODAY. A FREEZE
WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CDT
SUNDAY. 

TEMPERATURES LATE THIS MORNING HAVE RISEN OR WILL RISE TO AROUND FREEZING
BY NOON. THE UNSEASONABLY COLD TEMPERATURES WILL REMAIN OVER THE
AREA THROUGH THE WEEKEND. TEMPERATURES ARE EXPECTED TO AGAIN FALL BELOW
FREEZING THIS EVENING AND WITH LIGHTER WINDS...DROP AS COLD AS THE
MID TO UPPER TEENS BY SUNDAY MORNING. ALTHOUGH SUNDAY NIGHT AND EARLY
MORNING MAY BE A LITTLE WARMER...READINGS WILL FALL BELOW THE
FREEZING MARK ONCE AGAIN. THEREFORE...FREEZE WARNINGS WILL LIKELY BE
ISSUED FOR THAT TIME FRAME IN FUTURE FORECASTS.

THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO
PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM
INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM
FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR
HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE
ADJACENT INDOOR PIPES.



$$

DB

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this freeze warning went out at Apr 5, 4:05 AM CDT, 9 hours 52 minutes earlier.

Area forecast discussion, Apr 5, 4:05 AM CDT, 9 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 AM CDT THU APR 5 2007

.DISCUSSION...

TEMPERATURES VERY EARLY THIS MORNING HAVE ALREADY REACHED THE
FREEZING MARK ACROSS EAST CENTRAL KANSAS THROUGH CENTRAL
MISSOURI...WITH MIDDLE TO UPPER 30S BEING REPORTED ACROSS NORTHERN
MISSOURI. THE FORECAST AREA WILL EXPERIENCE SEVERAL MORE HOURS OF
SUB FREEZING TEMPERATURES...LASTING THROUGH SUNRISE THIS MORNING. AS
SUCH...THE FREEZE WARNING CONTINUES UNTIL 10 AM THIS MORNING...AND
AN ADDITIONAL FREEZE WARNING HAS ALREADY BEEN POSTED FOR OVERNIGHT
TONIGHT UNTIL 10 AM FRIDAY MORNING.

THE UNSEASONABLY COLD AIRMASS WILL NOT BUDGE BUT ONLY BECOME FURTHER
ENTRENCHED FROM THE NORTHERN THROUGH SOUTHERN PLAINS THROUGH THE
REST OF THE WEEK...AND WILL CONTINUE TO BE THE MAIN FOCUS OF THE
FORECAST. A SECOND FORECAST CONCERN IS WHETHER ANY PRECIPITATION
WILL FALL ACROSS SOUTHWEST PORTIONS OF THE FORECAST AREA THIS
AFTERNOON AND EVENING. A SHORTWAVE NOW ENTERING SOUTHWEST
MONTANA...EASTERN IDAHO AND NORTHERN UTAH WILL CONTINUE TO QUICKLY
HEAD SOUTHEAST TOWARD THE CENTRAL PLAINS TODAY. MID LEVEL
FRONTOGENESIS AND ISENTROPIC LIFT STILL LOOKS TO FOCUS JUST TO THE
WEST OF THE FORECAST AREA. EVEN IN THE FAR WEST/SOUTHWEST FORECAST
SECTION...LOW LEVEL DRY AIR LOOKS RATHER SUBSTANTIAL FOR MUCH IN THE
WAY OF MEASURABLE PRECIPITATION. AS A RESULT...HAVE KEPT
PRECIPITATION CHANCES MOSTLY IN THE SLIGHT CHANCE CATEGORY...BUT DID
ADD MENTION OF SOME SNOW FLURRIES LATE THIS AFTERNOON INTO THE
EVENING. THE SHORTWAVE WILL BRING INCREASED CLOUD COVER THROUGH THE
DAY TODAY AND INTO THE EVENING. THE CLOUDS WILL FIRST HINDER
TEMPERATURES FROM WARMING MUCH PAST THE LOWER 40S THIS AFTERNOON.
BUT IF THERE IS ANY GOOD NEWS...THE CLOUDS WILL KEEP FRIDAY MORNING
TEMPERATURES FROM DROPPING OFF MUCH MORE THAN THIS MORNING.

AN ADDITIONAL STRONG SURGE OF COLD AIR WILL COME FRIDAY/FRIDAY NIGHT
THANKS TO A POTENT SHORTWAVE DIVING DOWN THE BACKSIDE OF THE EASTERN
VORTEX. MODEL GUIDANCE CONTINUES THE TREND OF COLDER TEMPERATURES
THROUGH THE END OF THE WEEK...AND ARE QUITE CONSISTENT ON THE
00Z/06Z RUNS WITH 850MB TEMPERATURES DROPPING INTO THE -13C TO -17C
RANGE BY SATURDAY MORNING. RECORD LOW MAX TEMPERATURES APPEAR TO BE
IN JEOPARDY FRIDAY AFTERNOON...WITH AN EVEN GREATER LIKELIHOOD FOR
BREAKING THE RECORD LOW MIN TEMPERATURES SATURDAY MORNING.
SUBSEQUENT FREEZE WARNINGS WILL LIKELY BE ISSUED FOR EACH MORNING
THROUGH SUNDAY MORNING. THE LONG WAVE PATTERN WILL UNDERGO
DEAMPLIFICATION EARLY NEXT WEEK WHICH WILL BRING A WELCOME
MODERATION TO TEMPERATURES.

STOFLET

&&

.CLIMATE...

  ...RECORD TEMPERATURES FOR APRIL 5TH THROUGH 8TH...

          ...KANSAS CITY...             ...ST JOSEPH...
DATE   LOW TEMP    LOW MAX TEMP      LOW TEMP     LOW MAX TEMP
4/05   17(1920)     39(1898)         16(1920)      37(1957)
4/06   20(1982)     38(1939)         18(1982)      35(1926)
4/07   24(1936)     34(1938)         21(1990)      31(1938)
4/08   24(1914)     36(1938)         24(1923)      35(1982)

&&

.AVIATION...

FOR THE 06Z TAF VFR CONDITIONS WILL PERSIST THROUGH THURSDAY
EVENING. CEILINGS AT OR ABOVE 12000 WILL OVERSPREAD THE TAF SITES
AND TWEB ROUTES BETWEEN 14 AND 15 UTC THURSDAY...AND WILL LOWER INTO
THE 7000 TO 8000 FOOT AGL RANGE DURING THE LATE AFTERNOON OR EARLY
EVENING HOURS. DUE TO A VERY DRY AIRMASS UNDERNEATH THESE CEILINGS
NO PRECIPITATION IS EXPECTED TO REACH THE GROUND. HOWEVER...VIRGA IS
POSSIBLE DURING THE EVENING HOURS.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM MIDNIGHT THURSDAY TO 10 AM THURSDAY FOR
     MOZ001-MOZ002-MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-
     MOZ011-MOZ012-MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-
     MOZ021-MOZ022-MOZ023-MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-
     MOZ031-MOZ032-MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-
     MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.

     FREEZE WARNING FROM MIDNIGHT FRIDAY TO 10 AM FRIDAY FOR MOZ001-
     MOZ002-MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-
     MOZ012-MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-
     MOZ022-MOZ023-MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-
     MOZ032-MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-
     MOZ045-MOZ046-MOZ053-MOZ054.

KS...FREEZE WARNING FROM MIDNIGHT THURSDAY TO 10 AM THURSDAY FOR
     KSZ025-KSZ057-KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.

     FREEZE WARNING FROM MIDNIGHT FRIDAY TO 10 AM FRIDAY FOR KSZ025-
     KSZ057-KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Apr 5, 1:00 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT THU APR 5 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-061100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
100 PM CDT THU APR 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON

A FREEZE WARNING REMAINS IN EFFECT FOR TONIGHT AS BELOW FREEZING ARE
ONCE AGAIN EXPECTED. THE UNSEASONABLY COLD TEMPERATURES WILL HAVE AN
ADVERSE AFFECT ON SENSITIVE VEGETATION...ESPECIALLY GIVEN THE
ACCELERATED GROWTH ACROSS THE REGION AFTER THE UNSEASONABLY WARM
MONTH OF MARCH. PERSONS ACROSS THE AREA ARE URGED TO PROTECT TENDER
PLANTS FROM THE FREEZING TEMPERATURES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

TEMPERATURES WILL STAY BELOW FREEZING UNTIL THE LATE MORNING HOURS
ON FRIDAY. THE UNSEASONABLY COLD AIRMASS WILL REMAIN ENTRENCHED
ACROSS THE REGION THROUGH THE WEEKEND...WITH THE THREAT OF FREEZE
DAMAGE TO SUSCEPTIBLE PLANTS EACH MORNING THROUGH AT LEAST SUNDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DB

Nearby

Freeze Warnings in Missouri, 2007Freeze Warnings in Kansas, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.